# SDR ABXA9700746

- Difficulty date: April 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N925AX
- Make and model: Doug DC-9-15
- Aircraft serial: 45728
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 59203191
- Condition: Cracked
- Location: Bs 313-332
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND LONGERON 29 LT CRACKED AT SPLICE FS 313 TO 332.  REMOVED CRACKED SECTION OF LONGERON, MACHINED NEW SPLICE AND REPAIRED IAW ABX REA D953-19175.
